# SDR MASA200600615

- Difficulty date: March 1, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N47239
- Make and model: Cndair CL6002B19
- Aircraft serial: 7239
- Aircraft time: 19,115 hours, 14,824 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7275 PHX - MACH TRIM CAUTION.  MX PLACED THE MACH TRIM ON MEL.  MX CND.
